Size of tangencies to non-involutve distributions

Balogh, Zoltan M.; Pintea, Cornel; Rohner, Heiner (2012). Size of tangencies to non-involutve distributions. Indiana University mathematics journal, 60(6), pp. 2061-2092. Bloomington, Ind.: Dept. of Mathematics, Indiana University 10.1512/iumj.2011.60.4489

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

0022-2518

Publisher:

Dept. of Mathematics, Indiana University

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

17 Mar 2015 21:37

Publisher DOI:

10.1512/iumj.2011.60.4489

Web of Science ID:

000208619500010

URI:

https://boris.unibe.ch/id/eprint/17008 (FactScience: 224724)

Actions (login required)

Edit item Edit item
Provide Feedback